# SDR YENA2025102101049

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 77,147 hours, 28,017 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1552, RSW-HPN. "CABIN ODOR WITNESSED BY INFLIGHT CREW AT CRUISE. DIRTY SOCK PLASTIC BURNING AFT OF ROW 22 STRONGEST AFT GALLEY A.C LEFT; PERFORMED INFO NOTICE 2017-T015L. C/W APU COMPARTMENT INSPECTION NO OIL/FUEL LEAKS NOTED VISUAL OR WITH BLACK LIGHT. APU PREVIOUSLY REPLACED ON 10/10/2025 INSPECTED IFE SYS NO EXPOSED WIRING OR ELECTRICAL BURNS NOTED. PERFORMED ENG RUN UPS CYCLING PACKS AND ISOLATING ENG BLEED/ APU BLEED. NO SMELL NOTED. INSPECTED AFT GALLEY COFFEE MAKERS POTS FOUND BURNT COFFEE GRINDS ON BOTTOM AND WALLS OF POTS OF COFFEE MAKERS 404/403 WHEN OPS CHECKED COFFEE POTS EMIT BURNING/ ROAST SMELL. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10. ODOR COMING FROM COFFEE POTS REF MDDR 4429374-1 FOR NEF APPLIED PER TSM 05-50-00-810-085-B. A.C IS OK FOR SVC"
